# SDR AALA970638

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEAT ROWS 8D AND 10D INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT STRIP CONNECTOR BY PASSENGER SEAT ROW 8D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
